MAUDE Adverse Event Report: MERIL LIFE SCIENCES PRIVATE LIMITED MOZEC¿ NC - RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PRIVATE LIMITED MOZEC¿ NC - RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC25035
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of device history records including raw material inspection, in process & finished product inspection does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated to this batch.Control sample test results confirm that there was no indication of a product quality deficiency in the batch under investigation.Additionally, review of the complaint history identified no other similar incidents reported from this lot.Based on the available information and without the concomitant device, it is not possible to draw a clinical conclusion between the device and the reported event.Neither the dhr review nor the complaint history review suggests that the reported failures could be related to the design or manufacturing process.A supplement report will be issued, if additional information is received in the future.(b)(4).
 
Event or Problem Description
As reported, a 2.50 x 35 mm mozectm nc - rx ptca balloon dilatation catheter was used for the procedure.During inflation the balloon burst.There is no patient injury reported.

Brand Name
MOZEC¿ NC - RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PRIVATE LIMITED
survey number 135/139
bilakhia house, muktanand marg
chala, vapi, 39619 1
IN  396191
MDR Report Key9392241
Report Number3009613036-2019-00004
Device Sequence Number11190362
Product Code LOX
UDI-Device Identifier18906029359350
UDI-Public18906029359350
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberMNC25035
Device Catalogue NumberMNC25035
Device Lot NumberMNCG99
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date11/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR